# SDR DALA13030013753

- Difficulty date: June 15, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 767-793
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO COMPARTMENT FWD ZEE SHIELD HAS CORROSION STA 767-793, RBL 22. CPCP 53-260.  MX REMOVED AND INSTALLED INTERCOSTAL AT BS 787-787+10 RBL 25 IAW SRM 51-40-02.  LOCATED AND DRILLED Z SHIELD IAW SRM 51-40-06 & 51-40-05.  INSTALLED Z SHIELD (A89901) IAW SRM 51-40-02. APPLIED CIC TO STATION 767-793, RBL 22 IAW AMM 51-21-91-620-802.
